# SDR IPXA2021030266313

- Difficulty date: February 9, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK IS CORRODED BETWEEN STA. 1331 TO 1370 AT X= -75.25.REPAIRED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA. 13312 TO 1370 AT X= -75.25 IAW SRM 53-00-02 REPAIR 1 FIG. 201. (MAJOR)
